Skip to main content
Article
Preservation of the Range Under Perturbations of an Operator
Proceedings of the American Mathematical Society
  • Branko Ćurgus, Western Washington University
  • Branko Najman
Document Type
Article
Publication Date
9-1-1997
Disciplines
Abstract

A sufficient condition for the stability of the range of a positive operator in a Hilbert space is given. As a consequence, we get a class of additive perturbations which preserve regularity of the critical point 0 of a positive operator in a Krein space.

Required Publisher's Statement

Communicated by Palle E. T. Jorgensen

Comments

Communicated by Palle E. T. Jorgensen

Language
English
Format
application/pdf
Citation Information
Branko Ćurgus and Branko Najman. "Preservation of the Range Under Perturbations of an Operator" Proceedings of the American Mathematical Society Vol. 125 Iss. 9 (1997) p. 2627 - 2631
Available at: http://works.bepress.com/branko_curgus/5/